... My Dad passed away 6 years ago at the age of 56 from brain cancer. Since then I also developed Major Depression. I started a new med two weeks ago... Brintellix. It made my anxiety double. So the doc also prescribed Lorazepam which is not helping. My chest constantly feels tight and my stomach is in knots. When I go out in public I feel disoriented. It's awful. Why do so many of these meds have side effects that can make everything so much worse? Has anyone tried a holistic route with success?
It troubles me when Drs throw more meds at a situation before it's had enough time to play out. The adjustment period for that medication is a minimum of 2-3 weeks, and for some, probably for you it can be 4-6 weeks. Given ample time this med may work wonders for you, by adding another to it it has only made things worse for you. I know it's a struggle, but please try to keep things unchanged med wise to know for sure if a change is needed, and if a change is made, ample time needs to be take for the current meds to be totally gone from your system before trying another. Stay the course before making any other changes, and please pursue non medication approaches as well, especially helping others, hospice, homeless, etc., it works wonders.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 26 Aug 2014 • 2 answers
Posted 17 Feb 2015 • 3 answers
Have GAD w/panic. No meds for 15 years. just scribed xanax & lexipro. advice? have suicidal thoughts
Posted 4 Apr 2015 • 2 answers
Posted 25 Jul 2015 • 5 answers